| Catalog Number |
795231 |
| Medical Device Problem Code |
Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the epiq cvx ultrasound system, in use with an x8-2t transducer, displayed error messages during a value replacement surgery.The system was exchanged to complete the procedure.There was no patient or user harm associated with this event.The field service engineer evaluated the system based on the reported problem and determined the event was related to the x8-2t transducer.The service engineer initiated the replacement process to resolve the customer¿s immediate concerns.Philips has started an investigation and upon completion, a follow up report will be submitted.